MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY DEVICE

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY DEVICE
Model Number MST0809
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The revolve stereotactic probe is a sterile, single-patient use device that may be used with imaging guidance to excise a tissue sample for diagnosis.One mst0809 probe was received february 11, 2019 and evaluated february 22, 2019.The device was found to have cup alignment on the marker port during first sample by user; therefore, tissue did not transport into chamber one.Breast tissue was found in the cutter of the probe.Due to the discovery of the tissue, this event was assessed against the result of the investigation.Following consultation with our medical director, due to the potential to cause or contribute to death or serious injury as a result of potential missed or lost tissue samples, pursuant to 21 cfr §803, this failure mode was determined to be a reportable malfunction.
 
Event or Problem Description
Devicor medical products inc.Received a report from sales, stating, during procedure no tissue was acquired.This is documented in our system as record # (b)(4).

Brand Name
MAMMOTOME REVOLVE STEREOTACTIC PROBE
Common Device Name
BIOPSY DEVICE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8441927
Report Number3008492462-2019-00014
Device Sequence Number19087539
Product Code KNW
UDI-Device Identifier10841911100710
UDI-Public(01)10841911100710(17)211030(10)F11843219D
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model NumberMST0809
Device Catalogue NumberMST0809
Device Lot NumberF11843219D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1